# SDR YENA20130612125

- Difficulty date: June 12, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 21,006 hours, 12,814 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Conditioner
- Part number: 367336002
- Part serial: 1049
- Condition: Failed
- Location: Fuel System
- Part time: 16,529 hours, 9,849 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DUE TO FUEL 1 LOW LEVEL ON EICAS.  NO OTHER INDICATION BESIDES EICAS MESSAGE.  ALL FUEL QUANTITY INDICATION WERE NORMAL, ONCE AC FUEL PUMP 1 WAS SELECTED ON FUEL 1 LOW LEVEL EICAS WAS REMOVED FROM EICAS.  FUEL 1(2) LO LEVEL WARNING EICAS MESSAGE, 1 INOP.  R & R FCU IAW AMM 28-41-03, OPS CHECK OK.
